Über den Normalisator der subnormalen Untergruppen.

Helmut Wielandt

Mathematische Zeitschrift (1958)

  • Volume: 69, page 463-465
  • ISSN: 0025-5874; 1432-1823

How to cite


Wielandt, Helmut. "Über den Normalisator der subnormalen Untergruppen.." Mathematische Zeitschrift 69 (1958): 463-465. <http://eudml.org/doc/169756>.

author = {Wielandt, Helmut},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {463-465},
title = {Über den Normalisator der subnormalen Untergruppen.},
url = {http://eudml.org/doc/169756},
volume = {69},
year = {1958},

AU - Wielandt, Helmut
TI - Über den Normalisator der subnormalen Untergruppen.
JO - Mathematische Zeitschrift
PY - 1958
VL - 69
SP - 463
EP - 465
KW - group theory
UR - http://eudml.org/doc/169756
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.